See Alike in...

Alike App

Browser

Stigmatico

681d

I started Prozac about 8 days ago and tonight it made me feel hella tired. I was taking it at night so today was the first day I took it at daytime. is it normal to feel tired like this after 7 days!

    • Luke8173

      681d

      I guess it depends on the dosage, I didn't have any tiredness, but I do have other medications that do cause a little bit of sleepiness. So I would know about Prozac. I've only been on it for about 2 years, but switching from paxil. I would hope give it a few days to maybe see your body gets used to it. I know this isn't the best advice but I thought I would at least reply to your post

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion